# SDR ASAA0946465

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65C2632017
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP LOWER AFT PANEL UPPER SURFACE ADJACENT TO THE O/B AFT FLAP TRACK IS CHAFED.   REPAIRED PER SRM.
